MathSciNet Relay Station
MathSciNet bibliographic data
MR958640 65D32
Gautschi, Walter; Rivlin, Theodore J. A family of Gauss-Kronrod quadrature formulae. Math. Comp. 51 (1988), no. 184, 749–754.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement